| Model Number |
BOSS413 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.
Event or Problem Description
It was reported that the implant placed in dental site 8 was removed due to infection.Symptoms as a result of the event: abscess, pain and swelling.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Supplemental medwatch.Zimmer biomet complaint number (b)(4).The following sections have been updated: h2: follow up type.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.